Some fixed point theorems on ordered cone metric spaces
dc.contributor.author | Altun I. | |
dc.contributor.author | Durmaz G. | |
dc.date.accessioned | 2020-06-25T15:14:20Z | |
dc.date.available | 2020-06-25T15:14:20Z | |
dc.date.issued | 2009 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description.abstract | In the present work, two fixed point theorems for self maps on ordered cone metric spaces are proved motivated by [7, L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007) 1468-1476] and [15, A. C. M. Ran and M. C. B. Reuring, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc., 132, (2004), 1435-1443]. © 2009 Springer-Verlag Italia. | en_US |
dc.identifier.doi | 10.1007/s12215-009-0026-y | |
dc.identifier.endpage | 325 | en_US |
dc.identifier.issn | 0009725X | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-70449708279 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 319 | en_US |
dc.identifier.uri | https://doi.org/10.1007/s12215-009-0026-y | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/2085 | |
dc.identifier.volume | 58 | en_US |
dc.identifier.wos | WOS:000218313200012 | |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.relation.ispartof | Rendiconti del Circolo Matematico di Palermo | |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Cone metric space | en_US |
dc.subject | Fixed point | en_US |
dc.subject | Ordered set | en_US |
dc.title | Some fixed point theorems on ordered cone metric spaces | en_US |
dc.type | Article |